# SDR ASAA2019080213271

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,840 hours, 11,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187277
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 63,644 hours, 31,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ETOPS EXTERIOR WALK FOUND R/H RAM DOOR FULL CLOSED. GROUNDED - YES. PERFORMED PACK ZONE TEMP CONTROL BITE PER B737-800 AMM 21-61-00-700-806-002. R/H RAM AIR DOOR ACTUATOR IS BAD. REMOVED RAM AIR DOOR ACTUATOR PER AMM 21-51-21-000-801. INSTALLED RAM AIR DOOR ACTUATOR PER AMM 21-51-21-400-801. INSTALLED / REMOVED 3 MIG 51A TAGS PERFORMED RAM AIR ACTUATOR TEST PER AMM SUBTASK 21-51-21-740-001 ACTUATOR TEST PASSED.
